# SDR SWAA2022030876438

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 'Z' ANGLE INTERCOSTAL CRACKED AT STA 500-500A LBL 22 / REMOVED AND REPLACED L/H Z ANGLE INTERCOSTAL AT STA 500-500A LBL 22 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV -
